SIGN UP

Dizzy,nausea and feeling like i have a tralon from an 80's video for a head !!!

Avatar Image
kellyryan1978 | 14:25 Fri 21st May 2010 | Body & Soul
9 Answers
hi, i am having serious dizziness, it feels like my head is floating around the place, if i move it or walk it feels like my head is moving really slowly behind me to catch up !! I am also getting nausea with it big time.......just want to sleep. I have been on 20mg of Citalopram for afew years now and for about 3 months i have been alternating each day between 10 and 20mg and about two weeks ago i went down to 10mg so it may be that causing it ?????

Answers

1 to 9 of 9rss feed

Best Answer

No best answer has yet been selected by kellyryan1978. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
It sounds as though you are getting withdrawal symptoms from Citalopram in reducing the dose.

Who advised you to lower your dose?
Question Author
Hi,

I have been feeling better within myself so the doc said it was ok to come down on them. i am a wee bit concerned as normally it can take months to do it but she put me on ten afew weeks back and said i can stop taking them all together in two weeks time ? Also it all started last sunday early hours in the morning i woke up with terrible upper tummy pains and its kinda been going on since then.

Thanks
kelly, what you are describing is not true dizziness or vertigo (both are the same thing).

I would go back to your GP.
Question Author
i thought it may be the tablets that are causing it, hopefully it will pass.

Thanks
I think you should follow Sqad's advice and get to see your doctor before the weekend
Yes go and see your GP, could be something quite unrelated like a viral infection - labrynthitis?
Citalopram withdrawal can be evil if not done properly but you aren't on a very high dosage. I came off 40mg a day (plus 10mg Amitriptylene) cold turkey a few months ago as had had enough of being so doped up all the time.

It was not pleasant and I wouldn't recommend it but I got through it and have been off ever since and, touch wood, fine since.

It did horrible things to my head including electric shock type feelings.

I'd get to checked out to see if that is causing it, in which case maybe the way you are doing it needs to be reviewed, or if it's something else.

Could be all sorts of things otherwise, worth having things like blood count and blood pressure checked and for any inner ear problems, especially due to the nausea as well.
i did cold turkey off sertraline once...never again! in addition to the dizziness you are experiencing, you can also get 'electric shock' type sensations in the head, diarrhoea (as your innards adjust), sight disturbances (some of which you describe) and other wonderful symptoms. basically you have a choice between suffering each time you try to reduce your meds or go cold turkey. be careful, tho...as cold turkey off any psychoactive drugs can cause refractory illness (relapse). i'm looking forward to weaning myself off a host of meds at some point in the distant future (not); so i wish you good luck x
You may be experiencing withdrawal from your meds but I would have it checked out straight away. If you were not on meds I would suggest vertigo but more than likely it s the change in your dose. If you are doing this under doctors orders pay him a visit NOW!

1 to 9 of 9rss feed

Do you know the answer?

Dizzy,nausea and feeling like i have a tralon from an 80's video for a head !!!

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.